# SDR NOCA05011

- Difficulty date: May 5, 2011
- Submitted: May 5, 2011
- Operation: Air carrier
- Aircraft: N754NA
- Make and model: Boeing 757-28A
- Aircraft serial: 29381
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 381
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 8C OVERHEAD EMERGENCY LIGHT INOP.  REPLACED EMERGENCY LIGHT PER MM 33-51-05.
